Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Coalescence theory for a general class of structured populations with fast migration
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
2011 (Engelska)Ingår i: Advances in Applied Probability, ISSN 0001-8678, E-ISSN 1475-6064, Vol. 43, nr 4, s. 1027-1047Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper we study a general class of population genetic models where the total population is divided into a number of subpopulations or types. Migration between subpopulations is fast. Extending the results of Nordborg and Krone (2002) and Sagitov and Jagers (2005), we prove, as the total population size N tends to infinity, weak convergence of the joint ancestry of a given sample of haploid individuals in the Skorokhod topology towards Kingman's coalescent with a constant change of time scale c. Our framework includes age-structured models, geographically structured models, and combinations thereof. We also allow each individual to have offspring in several subpopulations, with general dependency structures between the number of offspring of various types. As a byproduct, explicit expressions for the coalescent effective population size N/c are obtained.

Ort, förlag, år, upplaga, sidor
2011. Vol. 43, nr 4, s. 1027-1047
Nyckelord [en]
Age-structured population, coalescence theory, effective population size, geographical substructure, weak convergence
Nationell ämneskategori
Sannolikhetsteori och statistik
Identifikatorer
URN: urn:nbn:se:su:diva-66790DOI: 10.1239/aap/1324045697ISI: 000298713900006OAI: oai:DiVA.org:su-66790DiVA, id: diva2:468567
Tillgänglig från: 2011-12-21 Skapad: 2011-12-21 Senast uppdaterad: 2022-02-24Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Person

Hössjer, Ola

Sök vidare i DiVA

Av författaren/redaktören
Hössjer, Ola
Av organisationen
Matematiska institutionen
I samma tidskrift
Advances in Applied Probability
Sannolikhetsteori och statistik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 75 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf